# SDR 07FDEA04763

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90522692
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STATION 720D FRAME,  AFT EDGE IS CORRODED AT STRINGER 4 RIGHT AREA REMOVED CORROSION AT UPPER FUSELAGE STA 720D FRAME AFT EDGE AT STR 4 RIGHT AREA REF SRM 51-10-6 ORIGINAL MATERIAL .064", MATERIAL REMAINING .048" MATERIAL LOSS .016".   FOUND TO BE OUT OF LIMITS REF SRM 53-10-1 FIG 1.  FABRICATED REPAIR DOUBLER REF SRM 51-40-3 FIG 1, MATERIAL USED 7075-0, .063" HEAT TREATED TO T-6, TRACKING NR 2007- 11-015 W/O N00740.  TREATED AND PRIMED DOUBLER AND INSTALLED REF SRM 51-10-2, 51-30- 2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
